# SDR CA071126012

- Difficulty date: November 21, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 14,873 hours
- Engine: Allsn 250C20
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bulkhead
- Part number: 206030446001
- Condition: Cracked
- Location: Tailboom
- Component: Tailboom, Bell
- Component part number: 206031004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT AFT MOUNTING HOLE FOR T/R GEARBOX FOUND CRACKED. (TC NR 20071126012)
